# SDR UHLA2012061700192

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 20,203 hours, 11,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING STRIP AT 5D SLIDE UNDER NEXT STRIP ABOUT 6".  RE-SECURED FLOOR LIGHTING STRIP IAW EMB 170 STANDARD PRACTICES.
